# SDR TC8A96027

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1220-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FS 1220 AND 1240, RIGHT STRINGER NR 34 HAS CORROSION, LEVEL 2.  NR 34 STRINGER REPAIRED AS PER SRM 53-4-0.  (M)
